# SDR MASA99016

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25231316
- Condition: Failed
- Location: Emergency Exit
- Component: Huntng, 8335003001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE INSPECTION, MAINTENANCE PERSONNEL FOUND THE NR 3 OVERHEAD EMERGENCY LIGHT WAS NOT ILLUMINATING.  MAINTENANCE REPLACED THE BURNED OUT BULBS, OPS CHECKED GOOD.  (X)
